The Belgian GP weekend follows F1’s Sprint format. F1 track action starts on Friday at Spa Francorchamps with a 1-hour free practice session (FP1) for teams to find the perfect setup. Qualifying takes place on Friday afternoon.
On Saturday, the Sprint Shootout sets the grid for the Sprint later that day. The Grand Prix is on Sunday, with starting positions determined by the results of Friday’s qualifying session.
|Friday||First Practice||13:30 - 14:30|
|Qualifying||17:00 - 18:00|
|Saturday||Sprint Shootout||12:00 - 12:44|
|Sprint (15 Laps or 60 Mins)||16:30 - 17:00|
|Sunday||Grand Prix (44 laps or 120 minutes)*||15:00 - 17:00|
*An F1 race has a maximum time of 2 hours, but can run for up to 3 hours if there are red flags. Jump to full timetable.
Spectators with a view of the pits try not to blink. This is where pit crews hone their skills for the 2-second tyre change.
Pitstop Practice at the Belgian GP is from 10:55 – 11:25 on Saturday.
This is when the grandstands really start to fill up. 2 hours before lights out, drivers warm-up for the race by waving at fans and answering questions. Last chance photo op before the helmets go on.
The driver’s parade at the Belgian GP is from 12:50 – 13:20 on Sunday.
A good chance to see the star drivers of the future. F2, the feeder series to F1 has seen many well-known names pass through its ranks. The single-seater cars have an identical chassis, engine and tyres which means it’s all about driver skill and the racing is close.
On Friday the F2 action starts with a 45-minute practice session in the morning and a 30-minute qualifying in the afternoon. The Sprint Race is on Saturday and the Feature Race on Sunday.
Formula 3 is an important step on the road to success in single-seater motor racing. Drivers who do well here usually go on to compete in F2 and sometimes even make the leap to F1.
The F3 schedule starts with a 45-minute practice session on Friday followed by a half-hour qualifying session. A sprint race takes place on Saturday and the second and final race takes place on Sunday morning.
The long-term support act for F1, Porche Supercup is a one-make racing series that accompanies most of the European F1 races and some of the long hauls too.
The schedule for Belgium sees a 45-minute practice session on Friday, a 30-minute qualifying session on Saturday and a 30-minute race on Sunday.
|Friday||06:00 - 22:30|
|Saturday||06:00 - 22:30|
|Sunday||06:00 - 20:00|
|FRIDAY 28th JULY||Local time|
|FIA Formula 3||Practice Session||09:55 - 10:40|
|FIA Formula 2||Practice Session||11:05 - 11:50|
|Paddock Club||Paddock Club Track Tour||12:00 - 12:30|
|Paddock Club||Paddock Club Pit Lane Walk||12:00 - 13:00|
|FIA||F1 Car Presentation||12:00 - 13:00|
|Formula 1||Historic F1 Cars Demonstration||12:30 - 12:50|
|FORMULA 1||FIRST PRACTICE SESSION||13:30 - 14:30|
|FIA Formula 3||Qualifying Session||15:00 - 15:30|
|Formula 1||Teams Press Conference||15:00 - 16:00|
|FIA Formula 2||Qualifying Session||15:55 - 16:25|
|FORMULA 1||QUALIFYING||17:00 - 18:00|
|Formula 1||Press Conference||18:00 - 18:30|
|Porsche Mobil 1 Supercup||Practice Session||18:30 - 19:15|
|FIA Formula 3||Press Conference||18:35 - 19:05|
|FIA Formula 2||Press Conference||19:10 - 19:40|
|Paddock Club||Paddock Club Pit Lane Walk||19:40 - 20:10|
|Paddock Club||Paddock Club Track Tour||19:40 - 20:10|
|SATURDAY 29th JULY|
|FIA Formula 3||Sprint Race (15 Laps or 40 Mins +1 Lap)||10:00 - 10:45|
|Formula 1||Team Pit Stop Practice||10:55 - 11:25|
|Paddock Club||Paddock Club Track Tour||10:55 - 11:35|
|Paddock Club||Paddock Club Pit Lane Walk||10:55 - 11:35|
|FIA Formula 3||Press Conference||11:05 - 11:35|
|FORMULA 1||SPRINT SHOOTOUT||12:00 - 12:44|
|FIA Formula 2||Sprint Race (18 Laps or 45 Mins +1 Lap)||13:45 - 14:35|
|FIA Formula 2||Press Conference||14:55 - 15:25|
|Porsche Mobil 1 Supercup||Qualifying Session||15:00 - 15:30|
|Air Display||Red Devils Aerobatic Display||15:15 - 15:30|
|FORMULA 1||SPRINT (15 Laps or 60 Mins)||16:30 - 17:00|
|Formula 1||Press Conference||17:00 - 17:30|
|Formula 1||Historic F1 Cars Demonstration||17:30 - 17:50|
|Paddock Club||Paddock Club Pit Lane Walk||17:45 - 18:30|
|Paddock Club||Paddock Club Track Tour||17:50 - 18:20|
|F1 Experiences||F1 Experiences Champions Club Grid Walk & Trophy Photo||18:30 - 19:30|
|SUNDAY 30th JULY|
|FIA Formula 3||Feature Race (18 Laps or 45 Mins +1 Lap)||08:30 - 09:20|
|FIA Formula 2||Feature Race (25 Laps or 60 Mins +1 Lap)||10:00 - 11:05|
|FIA Formula 2||Press Conference||11:25 - 11:55|
|Porsche Mobil 1 Supercup||Race (12 Laps or 30 Mins)||11:45 - 12:20|
|Formula 1||Historic F1 Cars Demonstration||12:25 - 12:45|
|Paddock Club||Paddock Club Track Tour||12:45 - 13:15|
|Paddock Club||Paddock Club Pit Lane Walk||12:45 - 13:45|
|Formula 1||Drivers' Parade||12:50 - 13:20|
|Formula 1||National Anthem||14:46 - 14:48|
|FORMULA 1||GRAND PRIX (44 LAPS OR 120 MINS)||15:00 - 17:00|
All start times in this timetable and other schedules on this page are in the local timezone at the track. Times are subject to change.
I’m Danny, an incurable Formula 1 fan for over 30 years and founder of The F1 Spectator. My aim is to inform and inspire, arming you with helpful tips and advice for your next F1 trip.